# SDR SWAA2023010481228

- Difficulty date: December 13, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FWD CABIN CEILING LAV 'A' AREA EMERGENCY LIGHT LENS LOOSE TTG8Q00GFQUP REF CARD TTG8Q00GFQUP REQUIRES OPERATIONAL CHECK.  SECURED FWD CABIN CEILING LAV 'A' AREA EMERGENCY LIGHT LENS. PER B737 AMM 33-51-01-960-802.   PERFORMED TEST. FOUND NORMAL IAW AMM 33-51-00-710-801 AND 33-51-00-720-801.
